Q. After an accidental hit from cricket ball, my urine color changes to mild red. Please help.

Answered by
Dr. Shahil Khant
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Feb 05, 2020

Hello doctor,

I got a hit on cricket ball four weeks ago, and I have pain in my abdomen and after several minutes it is back to normal again. After a few days, I joined the gym and doing my basics like cycling, some weight lifting, etc, but no abdominal exercises. Four days ago, I passed orange color urine, I thought it was dehydration and drank more water. My urine turns back to normal, again on the same day I have done my routine exercise in the gym and after exercise again my urine seems to be in light red color but this time it starts with light red and turns into normal again. I take more water and there is no sign of blood. What is the problem?

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome to icliniq.com.

Nothing to worry at present. There is no relation with the cricket ball hit. It might be related to dehydration or gym exercises which also can cause dehydration, both of which cause dark urine.

Just get basic tests done to confirm it is blood or just dark yellow urine. Drink plenty of water. Get done your urine routine, ultrasound abdomen and pelvis.


Was this answer helpful?

 | 

Thank you doctor,

I have mild pain in the lower right quadrant from three weeks and the cricket ball hit was on my penis. I stopped the gym and took two days rest. My urine seems to be normal on those two days, and I again did my exercise the next day. After my workout, I had urinated with light red color in the beginning and turns to yellow, and the second time also the same that the urine starts with light red and turns to yellow. After the third time, the urine seems to be normal.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hi,

Welcome back to icliniq.com.

Yes, as you are telling you had a ball hit in penis there might be some contusion in the urethra (urine pipe) which may be causing slight bleeding. But again nothing to be done for this minor problem. If possible get the above tests done just to check everything else is fine and there is no other cause of blood in the urine.

You can take tablet Sylate 500 mg in the morning and evening for five days. This will help to reduce bleeding.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is there any treatment for IUGR baby?

Query: Hello doctor, I am 27 weeks pregnant now and by scan two weeks back and the doctor says the baby is IUGR due to placental insufficiency. She said to terminate the pregnancy but I feel baby movement and heart rate. Also, I am pre-eclamptic and diabetic but sugar is controlled. Tell me what can I do....  Read Full »

Do you think my head injury is a critical one?

Query: Hi doctor, My head got injured after some part of a concrete ceiling collapse. CT Scan done and I have attached the reports. I was hospitalized three days. An ENT opinion was taken and also, an audiometry was done. It showed a minor injury in the right ear and less audibility. Now, I have some pa...  Read Full »

I have a red scar and extra skin at my urethral opening. What has to be done?

Query: Hello doctor, A few weeks ago, a red or pink scar and extra skin showed up at my urethral or where the pee comes out. What has to be done? Currently, I am taking Monistat 7 and had a yeast infection previously.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.